Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pocket Erosion (2013)
Date of Event
04/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency room.It was noted that the right atrial (ra) lead, the right ventricular (rv) lead, and the left ventricular (lv) lead showed signs of erosion through the skin.All leads were explanted.The patient was in a stable condition.